# SDR 98ZZZX558

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N944H
- Make and model: Cessna 750
- Aircraft serial: 7500011
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 674200605
- Condition: Frozen
- Location: Nlg
- Part time: 638 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OPERATOR REPORTED UPON DEPARTURE, ACFT GEAR HANDLE COULD NOT BE PUT UP TO RETRACT GEAR.  ACFT RETURNED AND LANDED SAFELY.  OUTSIDE AIR TEMPERATURE WAS BELOW ZERO AT DEPARTURE TIME.  WHEN THE ACFT WAS JACKED UP, THE NOSE GEAR STRUT FAILED TO EXTEND ALL THE WAY  AFTER 2 HOURS IN A WARM HANGAR, STRUT EXTENDED FULLY ON ITS OWN.  WHEN THE STRUT WAS DISASSEMBLED, MECHANICS FOUND ALMOST 2 TABLESPOONS OF WATER TRAPPED IN THE LOWER BARREL BEARING AREA.  THIS SUGGESTED THE WATER FROZE INTERRUPTING FULL EXTENSION OF THE STRUT, CESSNA RECOMMENDED SB 750-32-10 BE COMPLETED WHICH INCORPORATES A THREE-PIECE LOWER BEARING ASSEMBLY.
